# SDR 9617809984

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Condition: Discharged
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND NACELLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS, OPERATIONAL CHECK NORMAL.
